# SDR AU960771

- Difficulty date: January 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fuselage
- Condition: Corroded
- Location: Fuselage Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE CONTAINED LEVEL 2 CORROSION
